# SDR DXTA2021121353410

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 13,877 hours, 10,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ONE SECTION OF THE DROP ISLE EMERGENCY LIGHTING STRIP APPEARS INOP  OR NOT IN CORRECT POSITION UNDER THE MAIN CABIN ENTRY DOOR // SIGNOFF//  VERIFIED LEFT ENTRY DOOR LIGHT WAS NOT SECURE, AND IT IS NOT AN EMERGENCY LIGHT. ADHERED LIGHT BACK TO ITS ORIGINAL POSITION. OPS CHECKED GOOD. WORK PERFORMED IAW CE560XLS SPM 20-00-00. RETURNED AC BACK TO ORIGINAL CONDITION.
